| Model Number |
9131-001 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the associated device detected high impedance.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The customer has responded and indicated the electrode pads were dipsosed of.The product will not be returning to zoll.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Evaluation: two sets of g3 electrodes were returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The electrodes were put through extensive testing including functional stress testing without duplicating the report.The electrodes were scrapped as a precaution.Analysis of reports of this type has not identified an increase in trend.